# SDR QMLA2017060217057

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N509CF
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 5,129 hours
- Engine: Pwa PW206A
- Engine time: 4,521 hours
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

WHEN PILOT PULLED AIRCRAFT INTO HOVER, THE NR 1 ENGINE SHUT DOWN. UPON INSPECTION, FOUND TWO WIRES THAT HAD PULLED OUT OF THERE SPLICES. THIS WAS A REPEAT OF SAME PROBLEM THE DAY BEFORE. HAD FOUND MULTIPLE WIRES CHAFED AND TWO BROKEN WIRES. REPAIRED WIRES AS NEEDED.  SPLICED THE WIRES THAT AND DID AN OPS CHECK. ENGINE STARTED NORMAL PULLED AIRCRAFT. UP UNTIL IT WAS LIGHT ON WHEELS AND NR 1 ENGINE CONTINUED TO RUN. NEXT DAY CHECKED AND FLEW A TEST FLIGHT AND AIRCRAFT OPERATED NORMAL.
